# SDR AALA20060593

- Difficulty date: August 21, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 23C, 24C, AND 25G HAS MISSING BULBS AND LENS.  INSTALLED BULBS AND LENS FOR EMERGENCY LIGHTS AT SEATS 23C, 24C, AND 25G. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
